# SDR MASA2012110352265

- Difficulty date: November 3, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 23,156 hours, 18,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHOTO-LUMINESCENT STRIP FOUND TO BE STAINED UPON POST FLIGHT INSPECTION.  THE PHOTO-LUMINESCENT STRIP WAS PLACED ON MEL.  REMOVED AND REPLACED STRIP.
